# SDR DL777050038

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 20,913 hours, 3,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ZONE EMERGENCY PATH LIGHTS INOP.  REPLACED POWER SUPPLY.
